Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 246521, 9 pages
http://dx.doi.org/10.1155/2009/246521
Research Article

Extended Cesàro Operators from Logarithmic-Type Spaces to Bloch-Type Spaces

Department of Mathematics, JiaYing University, Meizhou, Guangdong 514015, China

Received 27 March 2009; Accepted 12 April 2009

Academic Editor: Stevo Stević

Copyright © 2009 Dinggui Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Clahane and S. Stević, “Norm equivalence and composition operators between Bloch/Lipschitz spaces of the ball,” Journal of Inequalities and Applications, vol. 2006, Article ID 61018, 11 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Li and S. Stević, “Some characterizations of the Besov space and the α-Bloch space,” Journal of Mathematical Analysis and Applications, vol. 346, no. 1, pp. 262–273, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Li and H. Wulan, “Characterizations of α-Bloch spaces on the unit ball,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 58–63, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. Zhu, Spaces of Holomorphic Functions in the Unit Ball, vol. 226 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2005. View at MathSciNet
  5. S. Stević, “On a new operator from the logarithmic Bloch space to the Bloch-type space on the unit ball,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 313–320, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. H. Zhu, “Multipliers of BMO in the Bergman metric with applications to Toeplitz operators,” Journal of Functional Analysis, vol. 87, no. 1, pp. 31–50, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Fu and X. Zhu, “Weighted composition operators on some weighted spaces in the unit ball,” Abstract and Applied Analysis, vol. 2008, Article ID 605807, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Girela, J. Á. Peláez, F. Pérez-González, and J. Rättyä, “Carleson measures for the Bloch space,” Integral Equations and Operator Theory, vol. 61, no. 4, pp. 511–547, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Ch. Pommerenke, “Schlichte Funktionen und analytische Funktionen von beschränkter mittlerer Oszillation,” Commentarii Mathematici Helvetici, vol. 52, no. 4, pp. 591–602, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Aleman and J. A. Cima, “An integral operator on Hp and Hardy's inequality,” Journal d'Analyse Mathématique, vol. 85, pp. 157–176, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. G. Siskakis and R. Zhao, “A Volterra type operator on spaces of analytic functions,” in Function Spaces, vol. 232 of Contemporary Mathematics, pp. 299–311, American Mathematical Society, Providence, RI, USA, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Li and S. Stević, “Generalized composition operators on Zygmund spaces and Bloch type spaces,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1282–1295, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Li and S. Stević, “Products of composition and integral type operators from H to the Bloch space,” Complex Variables and Elliptic Equations, vol. 53, no. 5, pp. 463–474, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Li and S. Stević, “Products of Volterra type operator and composition operator from H and Bloch spaces to Zygmund spaces,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 40–52, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Li and S. Stević, “Products of integral-type operators and composition operators between Bloch-type spaces,” Journal of Mathematical Analysis and Applications, vol. 349, no. 2, pp. 596–610, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Stević, “Norms of some operators from Bergman spaces to weighted and Bloch-type spaces,” Utilitas Mathematica, vol. 76, pp. 59–64, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D.-C. Chang, S. Li, and S. Stević, “On some integral operators on the unit polydisk and the unit ball,” Taiwanese Journal of Mathematics, vol. 11, no. 5, pp. 1251–1285, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D.-C. Chang and S. Stević, “Estimates of an integral operator on function spaces,” Taiwanese Journal of Mathematics, vol. 7, no. 3, pp. 423–432, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Stević, “Cesàro averaging operators,” Mathematische Nachrichten, vol. 248-249, no. 1, pp. 185–189, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Stević, “Boundedness and compactness of an integral operator on a weighted space on the polydisc,” Indian Journal of Pure and Applied Mathematics, vol. 37, no. 6, pp. 343–355, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Stević, “Boundedness and compactness of an integral operator in a mixed norm space on the polydisk,” Sibirskiĭ Matematicheskiĭ Zhurnal, vol. 48, no. 3, pp. 694–706, 2007. View at Google Scholar · View at MathSciNet
  22. K. Avetisyan and S. Stević, “Extended Cesàro operators between different Hardy spaces,” Applied Mathematics and Computation, vol. 207, no. 2, pp. 346–350, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Hu, “Extended Cesàro operators on mixed norm spaces,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2171–2179, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Z. Hu, “Extended Cesáro operators on the Bloch space in the unit ball of n,” Acta Mathematica Scientia. Series B, vol. 23, no. 4, pp. 561–566, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Z. Hu, “Extended Cesàro operators on Bergman spaces,” Journal of Mathematical Analysis and Applications, vol. 296, no. 2, pp. 435–454, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Li, “Riemann-Stieltjes operators from F(p,q,s) spaces to α-Bloch spaces on the unit ball,” Journal of Inequalities and Applications, vol. 2006, Article ID 27874, 14 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Li and S. Stević, “Integral type operators from mixed-norm spaces to α-Bloch spaces,” Integral Transforms and Special Functions, vol. 18, no. 7-8, pp. 485–493, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Li and S. Stević, “Riemann-Stieltjes operators on Hardy spaces in the unit ball of n,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 14, no. 4, pp. 621–628, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. Li and S. Stević, “Riemann-Stieltjes-type integral operators on the unit ball in n,” Complex Variables and Elliptic Equations, vol. 52, no. 6, pp. 495–517, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. Li and S. Stević, “Compactness of Riemann-Stieltjes operators between F(p,q,s) spaces and α-Bloch spaces,” Publicationes Mathematicae Debrecen, vol. 72, no. 1-2, pp. 111–128, 2008. View at Google Scholar · View at MathSciNet
  31. S. Li and S. Stević, “Riemann-Stieltjes operators between different weighted Bergman spaces,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 15, no. 4, pp. 677–686, 2008. View at Google Scholar · View at MathSciNet
  32. S. Li and S. Stević, “Riemann-Stieltjes operators between mixed norm spaces,” Indian Journal of Mathematics, vol. 50, no. 1, pp. 177–188, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. S. Li and S. Stević, “Cesàro-type operators on some spaces of analytic functions on the unit ball,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 378–388, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. S. Stević, “On an integral operator on the unit ball in n,” Journal of Inequalities and Applications, vol. 2005, no. 1, pp. 81–88, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. X. Tang, “Extended Cesàro operators between Bloch-type spaces in the unit ball of n,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1199–1211, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. J. Xiao, “Riemann-Stieltjes operators on weighted Bloch and Bergman spaces of the unit ball,” Journal of the London Mathematical Society. Second Series, vol. 70, no. 1, pp. 199–214, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. S. Stević, “Compactness of the Hardy-Littlewood operator on some harmonic function spaces,” Siberian Mathematical Journal, vol. 50, no. 1, pp. 167–180, 2009. View at Publisher · View at Google Scholar
  38. S. Stević, “On a new operator from H to the Bloch-type space on the unit ball,” Utilitas Mathematica, vol. 77, pp. 257–263, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. S. Stević, “On a new integral-type operator from the weighted Bergman space to the Bloch-type space on the unit ball,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 154263, 14 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. K. Madigan and A. Matheson, “Compact composition operators on the Bloch space,” Transactions of the American Mathematical Society, vol. 347, no. 7, pp. 2679–2687, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet